# SDR SWAA2022103165712

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 15,846 hours, 7,790 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 313A27521
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 ENGINE STRUT AFT FAIRING STRUCTURE (PN: 313A2752-1) CRACKED. / [01] R&R NUMBER 2 ENG. STRUT FAIRING AFT STRUCTURE P/N 313A2752-1. PER SRM 51-10-02.;[02] RESTORED PROTECTIVE/DECORATIVE FINISH PER AMM 51-21-99.
